Skip to Main content Skip to Navigation
Journal articles

Polynomial chaos representation of a stochastic preconditioner

Abstract : A method is developed in this paper to accelerate the convergence in computing the solution of stochastic algebraic systems of equations. The method is based on computing, via statistical sampling, a polynomial chaos decomposition of a stochastic preconditioner to the system of equations. This preconditioner can subsequently be used in conjunction with either chaos representations of the solution or with approaches based on Monte Carlo sampling. In addition to presenting the supporting theory, the paper also presents a convergence analysis and an example to demonstrate the significance of the proposed algorithm.
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00686183
Contributor : Christian Soize <>
Submitted on : Sunday, April 8, 2012 - 12:19:46 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:08 PM
Long-term archiving on: : Monday, November 26, 2012 - 1:05:58 PM

File

publi-2005-IJNME-64_5_618-634-...
Files produced by the author(s)

Identifiers

Collections

Citation

Christophe Desceliers, R. Ghanem, Christian Soize. Polynomial chaos representation of a stochastic preconditioner. International Journal for Numerical Methods in Engineering, Wiley, 2005, 64 (5), pp.618-634. ⟨10.1002/nme.1382⟩. ⟨hal-00686183⟩

Share

Metrics

Record views

322

Files downloads

366